# SDR SWAA2024030857276

- Difficulty date: February 28, 2024
- Submitted: March 8, 2024
- Operation: Air carrier
- Aircraft: N8664J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36649
- Aircraft time: 30,055 hours, 14,384 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FWD AND AFT OVER WING EMERGENCY EXIT SIGN LIGHTS INOP<[01] R&R M1694 BATTERY CHARGER AND BATTERY PACK IAW AMM 33-51-06.
